| Model Number |
241.085S |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Skin Inflammation/ Irritation (4545)
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Complainant part is not expected to be returned for manufacturer review/investigation.Without a lot number the device history records review could not be completed.Product was not returned.Based on the information available, it has been determined that no corrective and/or preventative action is proposed.This complaint will be accounted for and monitored via post market surveillance activities.If additional information is made available, the investigation will be updated as applicable.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
Event or Problem Description
It was reported that on an unknown date, the patient underwent a lateral fracture fixation utilizing 3.5mm locking compression plate (lcp) clavicular hook plate.Union was achieved after 16 weeks.Hardware removal was done as patient could feel the implant.Patient outcome is unknown.No further information is available.This report is for one (1) 3.5mm lcp clavicle hook pl 5h 15mm hook depth/59mm/lt-ster.This is report 1 of 1 for complaint (b)(4).